MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VISILOC INTRODUCER SET; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VISILOC INTRODUCER SET; BIOPSY INSTRUMENT
Model Number ECMRINTLOC
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that there was allegedly a 7 gauge coaxial introducer packaged in a box marked for a 10 gauge product.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.Investigation summary: one visiloc introducer set was returned for evaluation.The inner packaging tray was received sealed referencing ecmrintloc7g within opened outer package referencing ecmrintloc.No damage was noted to the inner and outer packaging.A sales review was completed for the reporting facility and determined the facility has ordered and received both product codes between the months of july 2018 - october 2018.Although one 7g inner package was received within one 10g outer packaging, the facility ordered and received both gauge sizes and it is unknown how the devices are received and/or stored at the reporting facility; therefore the investigation is inconclusive for the alleged product mislabel.A definitive root cause could not be determined based upon the available information.

Brand Name
VISILOC INTRODUCER SET
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8113460
Report Number2020394-2018-02129
Device Sequence Number11185792
Product Code KNW
UDI-Device Identifier00801741086229
UDI-Public(01)00801741086229
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2018
Device Model NumberECMRINTLOC
Device Catalogue NumberECMRINTLOC
Device Lot NumberVTCT0256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2018
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1